Alert archive / Utah / Flash Flood Warnings in 2023

Flash Flood Warning 28, NWS Salt Lake City, UT

August 2, 2023Garfield County, Kane County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 2, 2023, 2:00 PM MDT for Garfield County, Kane County, Utah. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2023, 2:00 PM MDT (20:00 UTC)
Expired
Aug 2, 2023, 8:00 PM MDT
In force
6 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Garfield County, UT, Kane County, UT

The radar

The Cedar City radar (KICX), 101 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2023-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2023-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
353 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

678 
WGUS55 KSLC 022000
FFWSLC
UTC017-025-030200-
/O.NEW.KSLC.FF.W.0028.230802T2000Z-230803T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
200 PM MDT Wed Aug 2 2023

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  Southwestern Garfield County in southern Utah...
  Central Kane County in southern Utah...

* Until 800 PM MDT.

* At 200 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area...specifically lower portions of 
  the Paria River, and the Wahweep Creek basins. Between 0.5 and 1 
  inch of rain has fallen. Additional rainfall amounts of 0.5 to 1 
  inch are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of normally dry
           washes, creeks and streams, backcountry roads.

* Some locations that will experience flash flooding include...
  Big Water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3754 11188 3759 11184 3756 11172 3732 11169
      3703 11149 3701 11154 3712 11186 3701 11180
      3700 11188 3735 11205

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM
1 follow-up statement
431 
WGUS75 KSLC 022212
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
412 PM MDT Wed Aug 2 2023

UTC017-025-030200-
/O.CON.KSLC.FF.W.0028.000000T0000Z-230803T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Kane UT-
412 PM MDT Wed Aug 2 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING 
FOR SOUTHWESTERN GARFIELD AND CENTRAL KANE COUNTIES...

At 412 PM MDT, trained weather spotters reported flash flooding 
within Wahweep Creek. Between 0.5 and 1.5 inches of rain have fallen 
from earlier thunderstorms. Additional rainfall amounts up to 0.25 
inches are possible in the warned area over the next few hours. 
Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Trained spotters reported.

IMPACT...Life threatening flash flooding of normally dry washes,
         slot canyons, creeks and streams, and backcountry
         roadways.

Some locations that will experience flash flooding include...
  Big Water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. Dry 
washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3754 11188 3759 11184 3756 11172 3732 11169
      3703 11149 3701 11154 3712 11186 3701 11180
      3700 11188 3735 11205

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 4:01 AM MDT, 9 hours 59 minutes earlier.

Area forecast discussion, Aug 2, 4:01 AM MDT, 9 hours 59 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
401 AM MDT Wed Aug 2 2023

.SYNOPSIS...A monsoon surge will continue across the entire
region today. A drier airmass will build into southern Utah
Thursday, reaching northern Utah by Friday. A drier, more stable
pattern will continue into early next week.

&&

.SHORT TERM (Through 12Z Friday)...Today will be the last day of
the state-wide monsoonal surge, with drying air gradually
building into southern Utah Thursday.

Morning upper air and satellite analysis indicates the upper level
ridge has shifted somewhat eastward over the last 24 hours, now
centered over roughly the Dallas area. A shortwave
trough/potential MCV is located across southern Nevada.
Additional weak shortwave troughs/MCVs are likely present but
difficult to detect at this time.

An area of enhanced showers and embedded thunderstorms is crossing
northern Utah, with cooling cloud tops on IR approaching the
western Uinta Basin as of 330 AM. This area will continue to
shift across northern Utah through early morning.

Guidance indicates the previously mentioned MCV will cross Utah
from southwest to northeast through Thursday morning. This
combined with SBCAPE values between 500-1000 J/kg by this
afternoon plus 95th+ percentile precipitable water values will
set the stage for a widespread convective threat across much of
the state today. What's different today is an increase in deep
layer shear across northern and central Utah, reaching around
20-30kts. Previous days deep layer shear averaged around 10 kts.

As a result, CAMS are indicating the potential for a line of
organized convection developing across west central Utah and
shifting north and east with time. Current timing suggests this
area of strong convection would reach the Wasatch Front by around
5-8 PM.

As is always the case with convection associated with monsoonal
surges, a few questions arise. First, will cloud cover hamper
destabilization this afternoon and evening? Will northern Utah
remain subsident longer than expected in the wake of this
morning's convection? The majority of the CAM guidance suggests
that sufficient destabilization will occur on both accounts for
the potential for organized convection, but this is something that
will need to be monitored for bust potential. For now, added heavy
rain, small hail and gusty winds to the forecast in areas with the
highest threat this afternoon and evening.

Another night of nocturnal convection is expected for northern
Utah tonight, which will need to be monitored for the threat of
flash flooding. HREF average return intervals show >60% chance 5
year return intervals will be exceeded across northern Utah, with
>40% chance 10 year return intervals will be exceeded (in a broad
area for both) tonight into Thursday morning.

With dry air advection shifting into central Utah by Thursday
afternoon, the heavy rain threat with Thursday afternoon and
evening convection will be mainly across northern Utah. By Friday
morning, the end of this monsoon surge will be in the books.

.LONG TERM (After 12Z Friday)...Nearly zonal flow will be set up
across Utah Friday. This will allow the drying trend to continue.
Southern Utah will have precipitable water values substantially
lower than the previous day. Mostly dry conditions are forecast
there, with only a low chance for a shower or thunderstorm near
higher terrain. Precipitable water values will decrease, but stay
from roughly 0.8-1" across northern Utah with shortwave energy
contributing to isolated to scattered showers and thunderstorms.
The best precipitation chances will be in the northern mountains.

Monsoonal moisture advection will continue to lower as the ridge
that was in the southern plains retrogrades, bringing near zonal
flow Friday. Similar conditions are forecast Saturday. Southern
Utah will be dry, while moisture content will decrease more
throughout northern Utah, but afternoon showers and thunderstorms
are expected in the mountains.

Flow will transition to northwest Sunday, which will lower
precipitation chances throughout northern Utah. As the ridge
slides eastward early in the week, a few days of shortwave ridging
will be established throughout southwest Wyoming and Utah.

Conditions will be around 5-10F cooler than normal Friday through
the weekend, with near normal temperatures early in the week.

&&

.AVIATION...KSLC...VFR conditions will prevail with scattered
afternoon showers and thunderstorms. Any shower or thunderstorm
will be capable of heavy rain, which could lower visibility or
ceiling into MVFR range. Winds will prevail from the southeast
most of the morning, with a transition to northwest flow around
17Z. Confidence on wind direction through the afternoon is low and
will depend on where showers and thunderstorms are. Gusty,
erratic winds could occur with nearby showers or thunderstorms.

.REST OF UTAH AND SOUTHWEST WYOMING...Scattered afternoon showers
and thunderstorms with heavy rain could drop ceilings and
visibility from VFR range. Gusty, erratic outflow winds could
occur with nearby showers or thunderstorms. Showers and
thunderstorms are expected from 18Z-00Z in southern Utah and from
18Z-06Z in northern Utah.

&&

.FIRE WEATHER...A monsoon surge will continue to bring deep moisture
to the state today. This will result in multiple rounds of
showers and thunderstorms with wetting rains, cooler temperatures
and higher humidities. The monsoon surge will come to an end
Thursday across southern Utah as drier air begins to shift into
the region. By Friday, this drying trend will reach northern Utah.
Expect a very dry airmass to shift into place, with afternoon
humidities levels below 15 percent across southern Utah, 25 to 35
percent across northern Utah Friday into the weekend.

Outside of a weak disturbance grazing far northern Utah Saturday,
there is little threat of precipitation through at least midweek
next week as a drier airmass remains in place.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Kruse/Wilson

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Special weather statement, Aug 2, 1:27 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
127 PM MDT Wed Aug 2 2023

UTZ125-128-022015-
South Central Utah UT-Southern Mountains UT-
127 PM MDT Wed Aug 2 2023

...A strong thunderstorm will impact portions of southwestern
Garfield and north central Kane Counties through 215 PM MDT...

At 127 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles north of Big Water, or 30 miles northwest of Page, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Garfield and north central Kane Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3720 11171 3728 11185 3762 11163 3750 11138
TIME...MOT...LOC 1927Z 216DEG 24KT 3732 11168

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

HM
Special weather statement, Aug 2, 1:33 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
133 PM MDT Wed Aug 2 2023

UTZ125-127-128-131-022015-
South Central Utah UT-Bryce Canyon Country UT-Southern Mountains UT-
Glen Canyon Recreation Area/Lake Powell UT-
133 PM MDT Wed Aug 2 2023

...A strong thunderstorm will impact portions of south central
Garfield and central Kane Counties through 215 PM MDT...

At 132 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Henrieville, or 26 miles southwest of Escalante,
moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Escalante, Henrieville, Cannonville and Kodachrome Basin State Park.

This includes the following highways...
 US Route 89 between mile markers 17 and 37.
 Utah Route 12 between mile markers 23 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3706 11185 3713 11211 3791 11203 3777 11148
TIME...MOT...LOC 1932Z 194DEG 37KT 3744 11187

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HM
Special weather statement, Aug 2, 1:33 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
133 PM MDT Wed Aug 2 2023

UTZ117>119-022015-
Sanpete Valley UT-Sevier Valley UT-Central Mountains UT-
133 PM MDT Wed Aug 2 2023

...A strong thunderstorm will impact portions of south central
Sanpete and north central Sevier Counties through 215 PM MDT...

At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salina, or 15 miles northeast of Richfield, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gunnison, Salina, Centerfield, Aurora, Redmond, Mayfield, Sigurd,
Sterling and Axtell.

This includes the following highways...
 Interstate 70 between mile markers 47 and 67.
 US Route 50 between mile markers 154 and 158.
 US Route 89 between mile markers 226 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3878 11180 3885 11200 3929 11179 3913 11144
TIME...MOT...LOC 1933Z 211DEG 22KT 3889 11185

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MPS
Local storm report, Aug 2, 1:40 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
140 PM MDT Wed Aug 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     Tstm Wnd Gst     5 S Mills               39.41N 112.05W
08/02/2023  M61 MPH          Juab               UT   Mesonet

            Mesonet station UT26 I-15 at Sevier River
            NB.

&&
Special weather statement, Aug 2, 1:51 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
151 PM MDT Wed Aug 2 2023

UTZ128-131-022030-
South Central Utah UT-Glen Canyon Recreation Area/Lake Powell UT-
151 PM MDT Wed Aug 2 2023

...A strong thunderstorm will impact portions of south central Kane
County through 230 PM MDT...

At 151 PM MDT, Doppler radar was tracking a strong thunderstorm near
Big Water, or 18 miles northwest of Page, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Water, Paria River Slot Canyon, Paria Canyon and Stud Horse
Point.

This storm will be capable of producing strong gusty winds on Lake
Powell. This will lead to a sudden increase in waves and very choppy
waters which will result in hazardous boating conditions. Boaters are
urged to seek safe harbor if possible.

This includes US Route 89 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 11158 3700 11187 3741 11171 3721 11132
TIME...MOT...LOC 1951Z 223DEG 19KT 3712 11169

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

HM
Special weather statement, Aug 2, 1:55 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
155 PM MDT Wed Aug 2 2023

UTZ101-115-022045-
Western Millard and Juab Counties UT-
Great Salt Lake Desert and Mountains UT-
155 PM MDT Wed Aug 2 2023

...Strong thunderstorms will impact portions of north central Juab
and southeastern Tooele Counties through 245 PM MDT...

At 154 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Fish Springs Wildlife Refuge
to 23 miles southwest of Vernon. Movement was north at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dugway English Village, Dugway Proving Ground Test Range, Fish
Springs Wildlife Refuge and Utah Test and Training Range South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4038 11347 4022 11251 3976 11269 3979 11345
TIME...MOT...LOC 1954Z 182DEG 36KT 3995 11333 3982 11271

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:40 AM MDTFlood WatchSLCBeaver, Box Elder, Cache, Carbon, Davis, Duchesne and 19 more31 hr
Aug 2, 9:47 AM MDTSpecial Weather StatementSLCIron43 min
Aug 2, 10:29 AM MDTSpecial Weather StatementSLCBeaver31 min
Aug 2, 10:56 AM MDTSpecial Weather StatementSLCBeaver34 min
Aug 2, 11:06 AM MDTSpecial Weather StatementSLCWashington24 min
Aug 2, 11:11 AM MDTFlash Flood Warning Considerable damage threatSLCIron, Kane, Washington4 hr
Aug 2, 11:32 AM MDTSpecial Weather StatementSLCMillard28 min
Aug 2, 11:43 AM MDTAreal Flood AdvisorySLCIron93 min
Aug 2, 11:51 AM MDTSevere Thunderstorm WarningSLCMillard39 min
Aug 2, 12:30 PM MDTSevere Thunderstorm WarningSLCMillard45 min
Aug 2, 12:35 PM MDTSpecial Weather StatementSLC40 min
Aug 2, 1:08 PM MDTSpecial Weather StatementSLCPiute52 min
Aug 2, 1:10 PM MDTSevere Thunderstorm WarningSLCJuab, Millard65 min
Aug 2, 1:13 PM MDTSpecial Weather StatementSLCDuchesne17 min
Aug 2, 1:19 PM MDTSpecial Weather StatementSLCGarfield41 min
Aug 2, 1:27 PM MDTSpecial Weather StatementSLCKane48 min
Aug 2, 1:33 PM MDTSpecial Weather StatementSLCKane42 min
Aug 2, 1:33 PM MDTSpecial Weather StatementSLCSevier42 min
Aug 2, 1:34 PM MDTAreal Flood AdvisorySLCSalt Lake107 min
Aug 2, 1:46 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah59 min
Aug 2, 1:51 PM MDTSpecial Weather StatementSLCKane39 min
Aug 2, 1:55 PM MDTSpecial Weather StatementSLCJuab50 min
Aug 2, 2:27 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCSalt Lake, Tooele, Utah, Wasatch33 min
Aug 2, 2:31 PM MDTSpecial Weather StatementSLCGarfield44 min
Aug 2, 2:49 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane41 min
Aug 2, 2:58 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Kane3 hr
Aug 2, 3:01 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCSalt Lake, Summit, Tooele, Utah, Wasatch59 min
Aug 2, 3:12 PM MDTSpecial Weather StatementSLCTooele33 min
Aug 2, 3:21 PM MDTSpecial Weather StatementSLCEmery39 min
Aug 2, 3:24 PM MDTFlash Flood Warning Considerable damage threatSLCTooele4 hr
Aug 2, 3:42 PM MDTSpecial Weather StatementSLC48 min
Aug 2, 3:45 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Morgan, Salt Lake, Tooele, Weber60 min
Aug 2, 3:57 PM MDTSpecial Weather StatementSLCEmery48 min
Aug 2, 4:03 PM MDTAreal Flood AdvisorySLCSalt Lake117 min
Aug 2, 4:16 PM MDTAreal Flood AdvisorySLCTooele119 min
Aug 2, 4:17 PM MDTSpecial Weather StatementSLCMorgan, Summit43 min
Aug 2, 4:30 PM MDTSpecial Weather StatementSLCDuchesne45 min
Aug 2, 4:45 PM MDTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Davis, Tooele, Weber45 min
Aug 2, 4:51 PM MDTSpecial Weather StatementSLCEmery39 min
Aug 2, 4:58 PM MDTSpecial Weather StatementSLCWeber47 min
Aug 2, 5:02 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit58 min
Aug 2, 5:58 PM MDTSpecial Weather StatementSLCRich62 min

Nearby

Flash Flood Warnings in Utah, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.